Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a generalized corona problem on the unit disc


Author: Jordi Pau
Journal: Proc. Amer. Math. Soc. 133 (2005), 167-174
MSC (2000): Primary 30D55; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9939-04-07516-1
Published electronically: June 2, 2004
MathSciNet review: 2085166
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $g,f_ 1,\dots,f_ n\in H^{\infty}$. We give a sufficient condition on the size of a function $g$ in order for it to be in the ideal generated by $f_ 1,\dots,f_ n$. In particular, this improves Cegrell's result on this problem.


References [Enhancements On Off] (What's this?)

  • [ABN] E. Amar, J. Bruna and A. Nicolau, On $H^p$-solutions of the Bezout equation, Pacific J. Math. 171: 2 (1995), 297-307. MR 97g:30036
  • [Ce1] U. Cegrell, A generalization of the corona theorem in the unit disc, Math. Z. 203 (1990), 255-261. MR 91h:30059
  • [Ce2] U. Cegrell, Generalisations of the corona theorem in the unit disc, Proc. Roy. Irish Acad. 94 (1994), 25-30. MR 95k:30069
  • [Ga] J.B. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981. MR 83g:30037
  • [Li] K.C. Lin, On the constants in the corona theorem and ideals of $H^{\infty}$, Houston J. Math. 19 (1993), 97-106. MR 94j:30033
  • [Ni] N.K. Nikol'skii, Treatise on the shift operator, Grund. der Math. Wissen., 273 (1986). MR 87i:47042
  • [Ra] K.V. Rao, On a generalized corona problem, J. Anal. Math. 18 (1967), 277-278.MR 35:1795
  • [Tr] S. Treil, Estimates in the corona theorem and ideals of $H^{\infty}$: a problem of T. Wolff, J. Analyse Math. 87 (2002), 481-495.MR 2003k:30077

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D55, 46J15

Retrieve articles in all journals with MSC (2000): 30D55, 46J15


Additional Information

Jordi Pau
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Spain
Email: jpau@mat.uab.es

DOI: https://doi.org/10.1090/S0002-9939-04-07516-1
Keywords: ${H}^p$-spaces, corona problems, Carleson measure
Received by editor(s): January 31, 2003
Received by editor(s) in revised form: September 10, 2003
Published electronically: June 2, 2004
Additional Notes: The author is supported by the EU Research Training Network HPRN-CT-$2000$-$00116$, and partially supported by SGR grant $2001$SGR$00431$ and DGICYT grant PB$98$-$0872$
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society